# SDR IPXA10M59105

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- Engine: Pwa PW4460
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: J, A

## Discrepancy

DIVERSION - F/O'S MCDU SCREEN WENT BLANK, UNABLE TO RESTORE. DEFERRED D422762 ASSIGNED.  SWAPPED NR 2 & NR3 IAW MM 31-65-01-4.  NR 2 MCDU OPS CHECK NORMAL.  TRANSFER NR 3 MCDU TO MEL 31-65-1-5 AND RTS PASSED.
